Skip to main content Accessibility help
×
Home

SHORT INTERVALS ASYMPTOTIC FORMULAE FOR BINARY PROBLEMS WITH PRIME POWERS, II

  • ALESSANDRO LANGUASCO (a1) and ALESSANDRO ZACCAGNINI (a2)

Abstract

We improve some results in our paper [A. Languasco and A. Zaccagnini, ‘Short intervals asymptotic formulae for binary problems with prime powers’, J. Théor. Nombres Bordeaux30 (2018) 609–635] about the asymptotic formulae in short intervals for the average number of representations of integers of the forms $n=p_{1}^{\ell _{1}}+p_{2}^{\ell _{2}}$ and $n=p^{\ell _{1}}+m^{\ell _{2}}$ , where $\ell _{1},\ell _{2}\geq 2$ are fixed integers, $p,p_{1},p_{2}$ are prime numbers and $m$ is an integer. We also remark that the techniques here used let us prove that a suitable asymptotic formula for the average number of representations of integers $n=\sum _{i=1}^{s}p_{i}^{\ell }$ , where $s$ , $\ell$ are two integers such that $2\leq s\leq \ell -1$ , $\ell \geq 3$ and $p_{i}$ , $i=1,\ldots ,s$ , are prime numbers, holds in short intervals.

Copyright

Corresponding author

References

Hide All
[1] Cantarini, M., Gambini, A. and Zaccagnini, A., ‘On the average number of representations of an integer as a sum of like powers’, 2018, https://arxiv.org/pdf/1805.09008.pdf.
[2] Gambini, A., Languasco, A. and Zaccagnini, A., ‘A Diophantine approximation problem with two primes and one k-power of a prime’, J. Number Theory 188 (2018), 210228.
[3] Kumchev, A. and Tolev, D., ‘An invitation to additive prime number theory’, Serdica Math. J. 31 (2005), 174.
[4] Languasco, A. and Zaccagnini, A., ‘On a ternary Diophantine problem with mixed powers of primes’, Acta Arith. 159 (2013), 345362.
[5] Languasco, A. and Zaccagnini, A., ‘Short intervals asymptotic formulae for binary problems with primes and powers, II: density 1’, Monatsh. Math. 181 (2016), 419435.
[6] Languasco, A. and Zaccagnini, A., ‘Sum of one prime and two squares of primes in short intervals’, J. Number Theory 159 (2016), 4558.
[7] Languasco, A. and Zaccagnini, A., ‘Short intervals asymptotic formulae for binary problems with primes and powers, I: density 3/2’, Ramanujan J. 42 (2017), 371383.
[8] Languasco, A. and Zaccagnini, A., ‘Short intervals asymptotic formulae for binary problems with prime powers’, J. Théor. Nombres Bordeaux 30 (2018), 609635.
[9] Languasco, A. and Zaccagnini, A., ‘Sum of four prime cubes in short intervals’, Acta Math. Hungar. (2019), to appear.
[10] Montgomery, H. L., Ten Lectures on the Interface Between Analytic Number Theory and Harmonic Analysis, CBMS Regional Conference Series in Mathematics, 84 (American Mathematical Society, Providence, RI, 1994).
[11] Suzuki, Y., ‘A note on the sum of a prime and a prime square’, in: Analytic and Probabilistic Methods in Number Theory, Proc. Sixth Int. Conf., Palanga, Lithuania, 11–17 September 2016 (Vilnius University Publishing House, Vilnius, 2017), 221226.
[12] Suzuki, Y., ‘On the sum of a prime number and a square number’, Preprint, 2017, http://www.math.sci.hokudai.ac.jp/∼wakate/mcyr/2017/pdf/01500_suzuki_yuta.pdf.
[13] Tolev, D., ‘On a Diophantine inequality involving prime numbers’, Acta Arith. 61 (1992), 289306.
[14] Vaughan, R. C., The Hardy–Littlewood Method, 2nd edn (Cambridge University Press, Cambridge, 1997).
[15] Vaughan, R. C. and Wooley, T. D., ‘Waring’s problem: a survey’, in: Number Theory for the Millennium, Vol. III (A. K. Peters, Natick, MA, 2002), 301340.
MathJax
MathJax is a JavaScript display engine for mathematics. For more information see http://www.mathjax.org.

Keywords

MSC classification

SHORT INTERVALS ASYMPTOTIC FORMULAE FOR BINARY PROBLEMS WITH PRIME POWERS, II

  • ALESSANDRO LANGUASCO (a1) and ALESSANDRO ZACCAGNINI (a2)

Metrics

Altmetric attention score

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed